# SDR 95ZZZX3537

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 7919074721
- Condition: Locked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 220 - AFTER GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ON.  CYCLED GEAR, ALL INDICATIONS NORMAL.  FOUND NOSE LANDING GEAR STRUT HYDRAULICALLY LOCKED.  DEPLETED STRUT.  SERVICED IAW DOUGLAS DC-9 MM.  RETRACTION TEST NORMAL.  CYCLES, 6,194.
